# SDR RAIA951037

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gasket
- Part number: 8961153
- Condition: Leaking
- Location: Rt Engine
- Part time: 8,976 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT NR 7431 - CMI - RIGHT ENGINE BETA LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED ENGINE BLEED AIR GASKETS.  INSPECTED BETA SWITCH AND GROUND RAN AIRCRAFT, CHECKS GOOD.  (M)
